# SDR HEEA956090

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 7046M95G04
- Condition: Defective
- Location: Eng
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SPLITS ABOVE 80% COMBINED TORQUE.
